RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1048–1050 (Mi dan37315)  

MATHEMATICS

Quantization of control systems

V. I. Popov

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 519.3:62-50
Presented: Л. С. Понтрягин
Received: 28.03.1972

Citation: V. I. Popov, “Quantization of control systems”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1048–1050

Citation in format AMSBIB
\Bibitem{Pop72}
\by V.~I.~Popov
\paper Quantization of control systems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1048--1050
\mathnet{http://mi.mathnet.ru/dan37315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322637}
\zmath{https://zbmath.org/?q=an:0279.49017}


Linking options:
  • http://mi.mathnet.ru/eng/dan37315
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020